# SDR CA040830002

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,563 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Failed
- Location: Rt Fwd Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED RT FWD TRUNION FITTING ATTACH BOLT ANCHOR NUT NOT RETAINING TORQUE DURING INSPECTION OF LANDING GEAR.  LANDING GEAR REMOVED TO FACILITATE ANCHOR NUT REPLACEMENT.  ALL ANCHOR NUTS REPLACED ON BOTH MLG FWD FITTINGS.  ALSO FOUND HEAVY CORROSION ON INNER BORE OF LT AND RT RETAINER ASSEMBLIES (P/N 67502-00).  BOTH WERE REPLACED.
